# SDR SIMA200732408

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 18,692 hours, 17,851 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED SMOKE IN THE CABIN AND COCKPIT.  IT OCCURRED AFTER A COUPLE OF MINUTES OF STARTING THE APU, TURNED ON NR 2 PACK AND CROSS BLEED OPEN.  WITHIN 30 SECONDS SMOKE APPEARED IN THE CABIN AND COCKPIT.  THE FO TURNED OFF THE PACK AND CROSS BLEED.  SMOKE IMMEDIATELY DISSIPATED.  SOON AFTER THE SMOKE APPEARED THE APU FAILED AND SHUT DOWN.  ISSUED MEL ON APU/OPS CHECKED PACKS, NO SMOKE.
